# SDR UPS04M43189

- Difficulty date: August 4, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 32 RT BARREL NUT HOLE FOUND CORRODED ON BOTTOM, SIDEWALL AND BEARING SURFACE.  CORROSION REMOVED, BLEND & REAMED TO 1.178 INCH FOUND OUT OF LIMIT AT BARREL NUT HOLE NR 32 RT.  FAB SLEEVE & BUSHING PER EO MD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 AT BLEND AREA & INSTALLED SLEEVE BUSHING AT BARREL NUT HOLE NR 32 RT PER EO MD11-5510-19409-H.  REPAIR C/O AT BARREL NUT HOLE NR 32 RT PER  EO MD11-5510-19409-H & EN: 1294-04, FOUND WITHIN LIMIT & SATISFACTORY.
